Texas, 2013Heavy Rain in Texas, June 19, 2013
June 19, 2013 · NWS AMA · 8 events in 5 counties and zones
The combination of an upper level short wave, high pwat values, and slow storm motions lead to flash flooding across the Texas Panhandle during the morning hours of the 19th . Training thunderstorms produced several hours of heavy rain across the Texas Panhandle.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of an upper level short wave, high pwat values, and slow storm motions lead to flash flooding across the Texas Panhandle during the morning hours of the 19th .
Training thunderstorms produced several hours of heavy rain across the Texas Panhandle. Several locations received between 1 and 2 inches with a reported maximum of 3 inches in Clarendon (Donley County). While most locations only saw minor flooding of flood prone areas, some locations saw heavy rain at rates approaching 2.5 inches per hour which lead to flash flooding. Donley County saw the majority of the heavy rain due to it was the location that saw the most training of thunderstorms. Drainage from this heavy rain produced a 2 foot rise on Greenbelt Lake (Donley County) which has been below 15 percent capacity for the past several months.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jun 18, 10:50 PM CST, 4 hours 45 minutes earlier.
Area forecast discussion, Jun 18, 10:50 PM CST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1150 PM CDT TUE JUN 18 2013
.AVIATION...
THUNDERSTORMS NEAR KGUY AND KDHT WILL POSE THREAT TO THOSE TERMINALS
THROUGH 08Z. MUCH LESS CERTAIN IF CURRENT THUNDERSTORMS WILL REACH
KAMA. FOR NOW WILL INCLUDE VCTS REMARK FOR KAMA FROM 08Z TO 12Z.
OTHERWISE...SOUTHEASTERLY SURFACE WINDS AROUND 15 KT EXPECTED. COULD
SEE BRIEF BOUT OF LOW CLOUDS AT KGUY AROUND 11 TO 15Z...BUT DO NOT
EXPECT ENOUGH COVERAGE TO CONSTITUTE A CEILING. SURFACE WINDS
EXPECTED TO GUST TO AROUND 30 KT ON TUE.
COCKRELL
&&
.PREV DISCUSSION... /ISSUED 953 PM CDT TUE JUN 18 2013/
UPDATE...
HAVE UPDATED GRAPHICAL FORECASTS...KEEPING HIGHER FIRST TERM POPS IN
THE NORTH...AND LOWERING SAME SUBSTANTIALLY IN THE SOUTHERN SECTIONS.
00Z UPPER AIR SOUNDING REVEALS STOUT CAPPING INVERSION AT AMARILLO.
MID-LEVEL LAPSE RATES ARE UNIMPRESSIVE. SHORTWAVE TROF POISED TO
HAVE GREATEST IMPACT ACROSS NORTHERN SECTIONS. LOW-LEVEL JET IS
EXPECTED TO INCREASE AFTER MIDNIGHT...WHICH MAY PROVIDE SUPPORT FOR
THUNDERSTORMS...SO WILL NOT ELIMINATE POPS ENTIRELY. UPDATED TEXT
PRODUCTS WILL BE ISSUED SHORTLY.
COCKRELL
PREV DISCUSSION... /ISSUED 644 PM CDT TUE JUN 18 2013/
AVIATION...
00Z TAFS...THUNDERSTORMS MOVING OUT OF SOUTHEAST CO AND NORTHEAST NM
MAY IMPACT THE TERMINALS A LITTLE LATER THIS EVENING AND OVERNIGHT.
WILL CARRY A TEMPO GROUP FOR TSRA AT KDHT AND KGUY 02-05Z WHERE
CONFIDENCE IN THUNDERSTORMS IMPACTING THE TERMINALS IS HIGHER. ANY
THUNDERSTORMS WILL LIKELY HOLD OFF UNTIL CLOSER TO 05Z AT KAMA...AND
WILL CARRY A VCTS MENTION 05-09Z GIVEN LOWER CONFIDENCE IN A DIRECT
IMPACT HERE AND THE LATER EXPECTED TIMING. MVFR OR LOWER CONDITIONS
WILL BE POSSIBLE WITH THE THUNDERSTORMS...ALONG WITH GUSTY WINDS AND
POSSIBLY HAIL. THE NEXT CONCERN IS LOW CLOUD POTENTIAL EARLY
WEDNESDAY MORNING. HAVE RETAINED MENTION OF SCT LOW CLOUDS AT KGUY
WHERE POTENTIAL APPEARS HIGHEST GIVEN GREATER RAIN CHANCES AND
WINDS STAYING MORE BACKED TO THE SOUTHEAST...BUT CONFIDENCE IS TOO
LOW TO INCLUDE ANY CIGS ATTM...ALTHOUGH THEY CAN/T BE RULED OUT AT
ANY OF THE THREE TERMINALS. SOUTHEAST TO SOUTHWEST WINDS WILL PICK UP
AROUND 15Z WEDNESDAY...GUSTING TO NEAR 30 KTS FOR MUCH OF THE DAY.
KB
PREV DISCUSSION... /ISSUED 320 PM CDT TUE JUN 18 2013/
DISCUSSION...
ACTIVE WEATHER PATTERN WILL CONTINUE UNTIL THE RIDGE BUILDS
BACK...THOUGH EXACTLY WHEN THIS WILL HAPPEN IS STILL UNCERTAIN.
TONIGHT...PRIMARY FOCUS TONIGHT IS ON MOUNTAIN CONVECTION MOVING INTO
THE PANHANDLES UNDER THE MOSTLY WESTERLY STEERING FLOW. VISIBLE
SATELLITE INDICATES AN ENHANCED CU FIELD OVER THE EASTERN PANHANDLES
POSSIBLY DUE TO A REMNANT OUTFLOW BOUNDARY FROM STORMS THIS MORNING.
HOWEVER...THE CUMULUS HAS LIMITED VERTICAL DEVELOPMENT AT THIS POINT
AND THINK THAT THE CAP WILL BE SLOW TO ERODE. THUS...DO NOT EXPECT
STORMS IN THE PANHANDLES UNTIL CLOSER TO 00Z WHEN THE MOUNTAIN
CONVECTION FINALLY APPROACHES THE WESTERN PANHANDLES.
WEDNESDAY...SURFACE TROUGH DIGS INTO THE REGION THROUGH THE DAY...SO
COULD SEE SOME LINGERING CONVECTION TOMORROW AFTERNOON EAST OF THE
TROUGH AXIS...WHICH SHOULD ONLY INCLUDE THE FAR EASTERN PANHANDLES.
THURSDAY THROUGH FRIDAY NIGHT...THROUGH THIS PERIOD...COULD SEE TWO
ADDITIONAL OPPORTUNITIES FOR THUNDERSTORMS AS TWO SHORTWAVE TROUGHS
LIFT NE ACROSS THE PANHANDLES EMBEDDED IN THE BROADER SOUTHWESTERLY
FLOW. THE TIMING OF THESE TROUGHS IS STILL UNCERTAIN...AND IN THE LOW
LEVELS...COULD HAVE DRY AIR ADVECTION BOTH DAYS WHICH COULD BE A
LIMITING FACTOR. STILL...APPEARS THERE IS ENOUGH OF A CHANCE TO
WARRANT 20 POPS THURSDAY AFTERNOON AND NIGHT AND FRIDAY NIGHT.
SATURDAY AND SUNDAY...SOME OF THE MODELS CONTINUE TO SHOW LIMITED
CHANCES THROUGH THE WEEKEND WITH A PATTERN SIMILAR TO THURSDAY AND
FRIDAY. HOWEVER...AM CONCERNED THAT THE MODELS ARE SLOW TO SHIFT EAST
A FEW FEATURES...INCLUDING THE SURFACE TROUGH AND THE UPPER LEVEL
LOW IN THE PACIFIC NW. THUS HAVE KEPT THE FORECAST DRY THROUGH THIS
PERIOD FOR NOW...
MONDAY THROUGH TUESDAY...AT THE RISK OF SOUNDING LIKE A BROKEN
RECORD...LONGER RANGE MODELS SHOW THE RIDGE FINALLY BUILDING OVER
THE REGION EARLY NEXT WEEK...BRINGING DRIER AND WARMER CONDITIONS.
JOHNSON
FIRE WEATHER...
RELATIVE HUMIDITY VALUES SHOULD REMAIN ABOVE 20 PERCENT
TOMORROW...PRECLUDING ANY ELEVATED OR CRITICAL FIRE WEATHER
CONDITIONS. ALTHOUGH THE FAR WESTERN PANHANDLES MAY SEE RELATIVE
HUMIDITY VALUES BETWEEN 15 AND 20 PERCENT ON THURSDAY AND FRIDAY
AFTERNOONS...COMBINED WITH WINDS NEAR 15 MPH...DO NOT ANTICIPATE ANY
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS DUE TO THE RECENT RAINS
AND GREEN UP.
JOHNSON
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.
&&
08/03
Hazardous weather outlook, Jun 19, 3:25 AM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
425 AM CDT WED JUN 19 2013
OKZ001>003-TXZ001>020-192100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
425 AM CDT WED JUN 19 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.
.DAY ONE...TODAY AND TONIGHT.
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS
AND OKLAHOMA PANHANDLES TODAY AND TONIGHT. SOME OF THESE STORMS CAN
BE SEVERE WHERE THE PRIMARY HAZARDS WILL BE LARGE HAIL UP TO THE SIZE
OF HEN EGGS...STRONG WINDS TO 60 MPH...AND HEAVY RAIN LEADING TO
LOCALIZED FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE WESTERN
TEXAS AND OKLAHOMA PANHANDLES THURSDAY EVENING AND ACROSS THE WESTERN
AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES FRIDAY AND FRIDAY NIGHT. A
FEW OF THESE STORMS COULD BECOME STRONG TO MARGINALLY SEVERE WITH
LARGE HAIL AND STRONG WINDS BEING THE PRIMARY HAZARDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.
CLK
In the hours before
Special weather statement, Jun 18, 10:31 PM CST, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1131 PM CDT TUE JUN 18 2013
TXZ001-002-190515-
DALLAM TX-SHERMAN TX-
1131 PM CDT TUE JUN 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR SHERMAN AND EASTERN DALLAM
COUNTIES UNTIL 1215 AM CDT...
AT 1127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF STRATFORD...MOVING SOUTHEAST
AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
STRATFORD...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3633 10163 3608 10173 3629 10225 3648 10214
TIME...MOT...LOC 0431Z 293DEG 22KT 3636 10212
KB
Special weather statement, Jun 18, 10:48 PM CST, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1148 PM CDT TUE JUN 18 2013
OKZ002-190530-
TEXAS OK-
1148 PM CDT TUE JUN 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TEXAS COUNTY UNTIL 1230
AM CDT...
AT 1144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF HOUGH...OR 16 MILES NORTH OF
GUYMON...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
OPTIMA... HOUGH... HOOKER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3689 10115 3667 10132 3688 10166 3700 10157
3700 10145
TIME...MOT...LOC 0448Z 303DEG 14KT 3691 10151
KBLocal storm report, Jun 18, 11:19 PM CST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1219 AM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 AM TSTM WND GST 10 E STRATFORD 36.34N 101.89W
06/19/2013 E60 MPH SHERMAN TX TRAINED SPOTTER
SPOTTER SAYS HE WAS NEARLY BLOWN OFF THE ROAD AND
ESTIMATED WINDS TO BE GREATER THAN 60 MPH.
&&
EVENT NUMBER AMA1300648
JC/SPENCERSpecial weather statement, Jun 18, 11:34 PM CST, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1234 AM CDT WED JUN 19 2013
OKZ002-003-190615-
BEAVER OK-TEXAS OK-
1234 AM CDT WED JUN 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BEAVER AND EASTERN TEXAS
COUNTIES UNTIL 115 AM CDT...
AT 1229 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF HOOKER...OR 19 MILES
SOUTHWEST OF LIBERAL...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
TURPIN... HOOKER... FLORIS...
BOYD... BAKER... ADAMS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3690 10068 3663 10071 3673 10129 3693 10125
TIME...MOT...LOC 0533Z 284DEG 27KT 3683 10112
KB
Special weather statement, Jun 19, 12:36 AM CST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
136 AM CDT WED JUN 19 2013
TXZ011-012-017-190700-
OLDHAM TX-POTTER TX-RANDALL TX-
136 AM CDT WED JUN 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDALL...
SOUTHWESTERN POTTER AND SOUTHEASTERN OLDHAM COUNTIES UNTIL 200 AM
CDT...
AT 134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF BUSHLAND...OR 17 MILES EAST
OF VEGA...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BUSHLAND...
THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 119 AND 121.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 53 AND 68.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3517 10187 3504 10202 3529 10228 3540 10213
TIME...MOT...LOC 0636Z 311DEG 25KT 3524 10212
KB
Special weather statement, Jun 19, 3:33 AM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
433 AM CDT WED JUN 19 2013
OKZ003-TXZ005-191015-
BEAVER OK-LIPSCOMB TX-
433 AM CDT WED JUN 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR LIPSCOMB AND SOUTHERN BEAVER
COUNTIES UNTIL 515 AM CDT...
AT 431 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DARROUZETT...OR 15 MILES NORTH OF
LIPSCOMB...MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LIPSCOMB... FOLLETT... DARROUZETT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3655 10003 3616 10002 3616 10053 3656 10053
TIME...MOT...LOC 0932Z 316DEG 17KT 3646 10033
ANDRADE
Heavy Rain, Carson
- When
- June 19, 3:35 AM CST to 5:20 AM CST
- Where
- Carson County, 3 mi S of Skellytown
- Reported by
- Broadcast Media
- Coordinates
- 35.527, -101.180
Training thunderstorms brought heavy rain to the Texas Panhandle during the morning hours of the 19th. The KVII Schoolnet site 3 miles south of Skellytown reported 1.66 inches of strom total rain.
Heavy Rain, Carson
- When
- June 19, 3:50 AM CST to 5:20 AM CST
- Where
- Carson County, Skellytown
- Reported by
- Broadcast Media
- Coordinates
- 35.570, -101.180
Training thunderstorms brought heavy rain to Carson County during the morning hours of the 19th. A KAMR rain gage in Skellytown (Carson County) recorded a storm total amount of 1.22 inches.
Heavy Rain, Hutchinson
- When
- June 19, 4:00 AM CST to 6:05 AM CST
- Where
- Hutchinson County, 1 mi WNW of Stinnett
- Reported by
- Broadcast Media
- Coordinates
- 35.825, -101.466
Training thunderstorms brought heavy rain to Hutchinson County during the morning hours of the 19th. The KVII Schoolnet site 1 mile west northwest of Stinnett (Hutchinson County) reported 2.48 inches of storm total rain.
Heavy Rain, Gray
- When
- June 19, 5:38 AM CST to 7:15 AM CST
- Where
- Gray County, 11.48 mi W of Alanreed
- Reported by
- COOP Observer
- Coordinates
- 35.190, -100.930
Training thunderstorms brought heavy rain to Gray County during the morning hours of the 19th. The National Weather Service Cooperative Observer in Jericho reported a storm total rain amount of 2.20 inches.
Heavy Rain, Armstrong
- When
- June 19, 6:23 AM CST to 7:47 AM CST
- Where
- Armstrong County, Claude
- Reported by
- Broadcast Media
- Coordinates
- 35.120, -101.370
Training thunderstorm brought heavy rain to Armstrong County during the morning hours of the 19th. The KVII Schoolnet site at Claude High School (Armstrong County)reported a storm total of 1.00 inch.
Heavy Rain, Donley
- When
- June 19, 8:00 AM CST to 9:00 AM CST
- Where
- Donley County, Clarendon
- Reported by
- COOP Observer
- Coordinates
- 34.930, -100.900
Training thunderstorms brought heavy rain to Donley County during the morning hours on the 19th. The National Weather Service Cooperative Observer in Clarendon reported 2.5 inches of storm total rain.
Heavy Rain, Carson
- When
- June 19, 8:00 AM CST to 9:40 AM CST
- Where
- Carson County, Pantex
- Reported by
- Other Federal Agency
- Coordinates
- 35.330, -101.570
Training thunderstorms brought heavy rain to Carson County during the morning hours of the 19th. Pantex officials reported 3.00 inches of storm total rain.
Heavy Rain, Carson
- When
- June 19, 9:00 AM CST to 10:48 AM CST
- Where
- Carson County, Panhandle
- Reported by
- Public
- Coordinates
- 35.350, -101.380
Training thunderstorms brought heavy rain to Carson County during the morning hours of the 19th. A member of the public reported a storm total of 2.54 inches in Panhandle (Carson County).
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in North Dakota, June 19 to 20, 20131 death · $295,000 · 1.5 in hail · 9 events
- Tornado and Hail in Texas, June 19, 2013$75,000 · EF2 · 4 events
- Hail and Damaging Wind in Virginia, June 19, 2013$350,000 · 1 in hail · 5 events
- Flash Flooding and Hail in North Dakota, June 19 to 20, 2013$200,000 · 1 in hail · 8 events
- Flash Flooding and Damaging Winds in Texas, June 19, 2013$35,000 · 61 kt wind · 10 events
- Flash Flooding and Hail in Montana, June 19, 20131.75 in hail · 22 events
- Hail and High Wind in Montana, June 19, 20131.75 in hail · 19 events
- Flash Flooding and Hail in South Dakota, June 19 to 20, 20131.5 in hail · 13 events
- Hail and Damaging Winds in New Mexico, June 19, 2013$4,000 · 2.75 in hail · 12 events
- Wildfire in Colorado, June 19 to 30, 20131 injured · 3 events
- Hail and Damaging Winds in Montana, June 19 to 20, 20131 in hail · 11 events
- Hail and Damaging Winds in Texas, June 19, 2013$13,000 · 1.75 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 463240, 463242, 463233, 463253, 463255, 463262, 463267, 463272.